this issue
previous article in this issuenext article in this issue

Document Details :

Title: The Asymptotic Efficiency of Largest Claims
Subtitle: Reinsurance Treaties
Author(s): KREMER, Erhard
Journal: ASTIN Bulletin
Volume: 20    Issue: 1   Date: April 1990   
Pages: 11-22
DOI: 10.2143/AST.20.1.2005480

Abstract :
Reinsurance treaties defined as generalizations of the classical largest claims reinsurance covers are investigated with respect to the assocmted rusk, defined as the variance of the insurer's retaining total clmms amount Instead of the unhandy variance corresponding handier asymptotic expressions are used. With these an asymptotic efficiency measure for comparing two such reinsurance covers is defined. It is shown that with respect to asymptotic efficiency the excess-of-loss treaty is better than the classical largest claims treaty. Furthermore the problem of giving opumal wheights to the ordered claims of a generalized largest claims cover is discussed.